On /-symmetric restricted shifts1

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The restricted shift operators in proper left invariant subspaces of H that are /-symmetric are characterized and the signature of the corresponding operator J is determined.

Original languageEnglish
Pages (from-to)421-426
Number of pages6
JournalProceedings of the American Mathematical Society
Volume51
Issue number2
DOIs
StatePublished - 1 Jan 1975

Keywords

  • Invariant subspaces
  • Restricted shifts
  • Symmetric operators

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On /-symmetric restricted shifts1'. Together they form a unique fingerprint.

Cite this